# SDR AALA201708089049

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 67,358 hours, 8,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FLOOR LIGHT ON FORWARD CLOSET IS DISLODGED AND MISSING COVER.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT, TEST OK IAW AMM 33-51-05.
